Oklahoma, 2024

Hail and Damaging Winds in Oklahoma, June 25, 2024

June 25, 2024 · NWS OUN · 68 events in 6 counties and zones

An upper trough across the central CONUS instigated numerous clusters of convection across the Southern Plains. One of these clusters contained supercell storm structures as it moved from Kay and Noble Counties into portions of central Oklahoma during the evening of the 25th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$370,000
Crop damage
None recorded
Events
68

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

An upper trough across the central CONUS instigated numerous clusters of convection across the Southern Plains. One of these clusters contained supercell storm structures as it moved from Kay and Noble Counties into portions of central Oklahoma during the evening of the 25th. Large to very large hail and significant damaging wind gusts were observed along the path of this storm cluster, including across northern/central portions of the Oklahoma City Metropolitan area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 25, 1:29 PM CST, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 25, 1:29 PM CST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
229 PM CDT Tue Jun 25 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday)
Issued at 226 PM CDT Tue Jun 25 2024

Scattered thunderstorms are possible this evening across the
northern half of Oklahoma. A few stronger storms could produce
damaging wind gusts, as downdraft CAPE will be over 1400 J/kg.
Storm intensity will weaken into the evening, and should be out of
the area by midnight or shortly after. A weak frontal boundary
will move in beginning early tomorrow morning, and will continue
through the area during the afternoon. This boundary is expected
to stall south and east of I-44, where severe storms along the
boundary are possible. Thermodynamic profiles tomorrow afternoon
will support large hail and damaging winds with any stronger storm
that develops. Head headlines will also continue tomorrow
afternoon across the whole area. An excessive heat warning will be
in effect starting at 11 am until 9 pm as there is increased
confidence in heat indices over 110 F for southern and
southwestern Oklahoma and western north Texas. A heat advisory is
also in effect for for the rest of the area during the same
timeframe.

Bunker

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 226 PM CDT Tue Jun 25 2024

Heat headlines will likely be needed through the remainder of the
week and into the weekend. There may be some brief relief of the
heat during the latter portions of the weekend, but temperatures
will quickly bounce back up to upper 90s and low 100s. Daily low
chances of thunderstorms are possible through the weekend, mainly
across the northern half of the area. Looking ahead to next week,
there is no signal for longer duration relief from the heat that
we have been getting recently as we will be sitting under a mid-
level ridge.

Bunker

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 25 2024

A thin band of mid-level clouds across southern Kansas
and northern Oklahoma should continue to thin and
move southeast this afternoon. Isolated showers
may continue to form, but thunderstorms appear
unlikely through mid afternoon.

CAMs favor widely scattered storms develop near northwest
Oklahoma (WWR) late this morning.  Storms that form are
expected to move southeast and will have the potential to
produce damaging winds. It's possible that a storm or two
may also impact CSM.

A surface boundary will move into northern Oklahoma early
Wednesday. This will produce a wind to at least PNC/WWR.

Otherwise, VFR conditions will prevail with the exception of
maybe MVFR visibilities in thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76 101  76  98 /  20  10  10  10
Hobart OK         77 104  77 102 /  20  10  10   0
Wichita Falls TX  79 104  77 103 /  10   0   0   0
Gage OK           70 100  73 100 /  30  10  20  10
Ponca City OK     74  98  71  93 /  30   0  20  10
Durant OK         78 100  76  98 /  10  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ004>048-050>052.

     Heat Advisory from 11 AM to 9 PM CDT Wednesday for OKZ004>032.

     Excessive Heat Warning from 11 AM to 9 PM CDT Wednesday for
     OKZ033>048-050>052.

TX...Heat Advisory until 9 PM CDT this evening for TXZ083>090.

     Excessive Heat Warning from 11 AM to 9 PM CDT Wednesday for
     TXZ083>090.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...06
Hazardous weather outlook, Jun 25, 1:43 PM CST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
243 PM CDT Tue Jun 25 2024

OKZ004>048-050>052-TXZ083>090-261945-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
243 PM CDT Tue Jun 25 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Heat...
The combination of heat and humidity will lead to heat index
values of 105 to 110 degrees. A Heat Advisory is in effect until 9
PM. If you have plans for strenuous outdoor activities, or work
outside, plan for frequent breaks and stay hydrated.

.Thunderstorms...
There is a chance of thunderstorms late this afternoon into
tonight, mainly across northern into central Oklahoma. The most
intense thunderstorms could become strong to severe with a threat
for damaging wind gusts through the evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Heat...
Heat index values on Wednesday will be over 105 degrees for most
of the area, and over 110 degrees across the southern third of the
area. The combination of heat and humidity will lead to heat
index values of 105 to 110 degrees across most areas into next
weekend. If you have plans for strenuous outdoor activities, or
work outside, plan for frequent breaks and stay hydrated.

.Thunderstorms...
There is a low chance of thunderstorms across east central into
southeast Oklahoma Wednesday afternoon. The most intense
thunderstorms could become strong to severe with a threat for
damaging wind gusts through Wednesday evening. There are
additional low chances for thunderstorms across parts of northern
Oklahoma Thursday and Friday.

There are higher chances of thunderstorms during the upcoming
weekend, especially across northern Oklahoma.

Get graphics and more details at weather.gov/norman...and
follow our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Jun 25, 4:07 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Norman OK
507 PM CDT Tue Jun 25 2024

OKZ008-013-252230-
Kay OK-Noble OK-
507 PM CDT Tue Jun 25 2024

...A strong thunderstorm will impact portions of southeastern Kay and
northeastern Noble Counties through 530 PM CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ponca City, moving southeast at 20 mph.

HAZARD...Wind gusts of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ponca City and southwestern Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3674 9690 3668 9693 3670 9704 3668 9706
      3660 9704 3659 9706 3658 9700 3660 9691
      3657 9689 3656 9689 3656 9690 3655 9690
      3653 9699 3651 9701 3661 9722 3679 9713
TIME...MOT...LOC 2207Z 293DEG 19KT 3668 9709

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Bunker

The radar

The Vance AFB radar (KVNX), 94 km away, was scanning. The volume nearest the first event began at 22:17 UTC.

Open the radar archive at this moment

Event by event

40 thunderstorm wind, 28 hail. Local standard time, as filed.

Hail, Kay

When
June 25, 4:17 PM CST
Where
Kay County, 1.68 mi ESE of (Pnc)ponca City Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
36.725, -97.070

MPing report.

Hail, Kay

When
June 25, 4:19 PM CST
Where
Kay County, 1.68 mi ESE of (Pnc)ponca City Arpt
Measured
1 in hail
Reported by
Public
Coordinates
36.725, -97.070

MPing report.

Hail, Kay

When
June 25, 4:20 PM CST
Where
Kay County, 1.24 mi ENE of (Pnc)ponca City Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
36.737, -97.079

MPing report.

Hail, Kay

When
June 25, 4:20 PM CST
Where
Kay County, Ponca City
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
36.700, -97.080

Thunderstorm Wind, Kay

When
June 25, 4:20 PM CST
Where
Kay County, Ponca City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.700, -97.080

Tree branches blown down.

Hail, Kay

When
June 25, 4:22 PM CST
Where
Kay County, 2.22 mi NE of Ponca City
Measured
2.4 in hail
Reported by
Public
Coordinates
36.725, -97.055

Social media image with ruler measurement. Report relayed through broadcast media. Time is radar estimated.

Thunderstorm Wind, Kay

When
June 25, 4:23 PM CST
Where
Kay County, 3.22 mi ENE of (Pnc)ponca City Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
36.753, -97.049

Social media image showing a portion of the metal roof of a barn blown off. Location is approximate. Time is radar estimated.

Thunderstorm Wind, Noble

When
June 25, 6:05 PM CST
Where
Noble County, 6.23 mi E of Red Rock
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
36.464, -97.068

Powerlines blown down along U.S. Highway 177. Report relayed by emergency management. Time is radar estimated.

Hail, Noble

When
June 25, 6:08 PM CST
Where
Noble County, 6.47 mi ESE of Red Rock
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
36.435, -97.068

Thunderstorm Wind, Noble

When
June 25, 6:08 PM CST
Where
Noble County, 6.47 mi ESE of Red Rock
Measured
61 kt (70 mph) estimated gust
Reported by
Storm Chaser
Coordinates
36.435, -97.068

Social media video. Estimated wind gust.

Thunderstorm Wind, Noble

When
June 25, 6:10 PM CST
Where
Noble County, 1.17 mi E of Red Rock
Measured
74 kt (85 mph) estimated gust
Property damage
$50,000
Reported by
Storm Chaser
Coordinates
36.463, -97.159

Relayed image showing an exterior wall of a large-span building collapsed due to thunderstorm wind. Time is radar estimated.

Thunderstorm Wind, Noble

When
June 25, 6:30 PM CST
Where
Noble County, 6.53 mi N of Perry
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
36.384, -97.279

Personal weather station measurement.

Hail, Noble

When
June 25, 6:50 PM CST
Where
Noble County, 0.76 mi SW of Perry
Measured
1.5 in hail
Reported by
Public
Coordinates
36.281, -97.298

MPing report.

Hail, Noble

When
June 25, 6:50 PM CST
Where
Noble County, Perry
Measured
2.5 in hail
Property damage
$25,000
Reported by
Public
Coordinates
36.290, -97.290

Social media image. Additional image/confirmation of siding and window damage to at least one house due to wind-driven hailfall. Time is radar estimated.

Thunderstorm Wind, Noble

When
June 25, 6:55 PM CST
Where
Noble County, Perry
Measured
78 kt (90 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
36.290, -97.290

Multiple confirmations/images of thunderstorm wind damage in and around the community of Perry. This included multiple trees uprooted and at least one outbuilding destroyed. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 7:10 PM CST
Where
Logan County, Orlando
Measured
74 kt (85 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
36.150, -97.380

A large barn incurred significant thunderstorm wind damage. Numerous trees also blown down in the vicinity. Time is radar estimated.

Thunderstorm Wind, Payne

When
June 25, 7:15 PM CST
Where
Payne County, 0.16 mi NNE of (Swo)stillwater Airport
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
36.162, -97.089

Stillwater Regional Airport (KSWO) observation.

Thunderstorm Wind, Logan

When
June 25, 8:15 PM CST
Where
Logan County, 3.07 mi SSE of Marshall
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
36.117, -97.607

Marshall (MRSH) Mesonet observation.

Thunderstorm Wind, Logan

When
June 25, 8:20 PM CST
Where
Logan County, 3.07 mi SSE of Marshall
Measured
66 kt (76 mph) measured gust
Reported by
Mesonet
Coordinates
36.117, -97.607

Marshall (MRSH) Mesonet observation.

Thunderstorm Wind, Logan

When
June 25, 8:25 PM CST
Where
Logan County, 3.07 mi SSE of Marshall
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
36.117, -97.607

Marshall (MRSH) Mesonet observation.

Hail, Logan

When
June 25, 8:27 PM CST
Where
Logan County, 1.1 mi NNE of Coyle
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.965, -97.235

Location is approximate.

Hail, Logan

When
June 25, 8:35 PM CST
Where
Logan County, Coyle
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.950, -97.240

Report relayed by emergency management.

Thunderstorm Wind, Logan

When
June 25, 8:35 PM CST
Where
Logan County, Coyle
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
35.950, -97.240

Social media image showing multiple large tree branches blown down. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 8:35 PM CST
Where
Logan County, 0.52 mi NNE of Crescent
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.957, -97.596

Power poles blown down along State Highway 74C near the community of Cresent. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 8:35 PM CST
Where
Logan County, 1.1 mi ENE of Crescent
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
35.957, -97.582

Relayed image showing a detached metal garage destroyed. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 8:37 PM CST
Where
Logan County, 3.75 mi WSW of Cimarron City
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.869, -97.662

Relayed images showing large tree limbs blown down in the Twin Lakes community. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 8:42 PM CST
Where
Logan County, Cimarron City
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
35.890, -97.600

Social media image showing a large tree uprooted. Time is radar estimated.

Thunderstorm Wind, Logan

When
June 25, 8:43 PM CST
Where
Logan County, 3.66 mi SE of Guthrie
Measured
59 kt (68 mph) measured gust
Reported by
Storm Chaser
Coordinates
35.843, -97.374

Thunderstorm Wind, Logan

When
June 25, 8:50 PM CST
Where
Logan County, 2.67 mi SSE of Cimarron City
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.857, -97.576

Multiple power poles blown down. Time is radar estimated.

Hail, Logan

When
June 25, 8:52 PM CST
Where
Logan County, 3.67 mi N of Navina
Measured
1.5 in hail
Reported by
Public
Coordinates
35.853, -97.551

MPing report. Based on radar evidence, hailfall likely occurred prior (2045-2050 LST) to report time.

Thunderstorm Wind, Logan

When
June 25, 8:53 PM CST
Where
Logan County, 2.06 mi SSE of Guthrie
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
35.852, -97.407

Guthrie Municipal Airport (KGOK) observation.

Hail, Logan

When
June 25, 9:01 PM CST
Where
Logan County, 2.69 mi S of Navina
Measured
0.75 in hail
Reported by
Public
Coordinates
35.761, -97.553

MPing report.

Thunderstorm Wind, Oklahoma

When
June 25, 9:05 PM CST
Where
Oklahoma County, 5.75 mi NW of Edmond
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
35.711, -97.550

Social media image showing multiple power poles snapped, blocking portions of Sorghum Mill Road. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:05 PM CST
Where
Oklahoma County, 6.7 mi WNW of Edmond
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.697, -97.585

A large tree blown down near the intersection of State Highway 74 and Coffee Creek Road. Relayed by emergency management. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:11 PM CST
Where
Oklahoma County, 3 mi WSW of Edmond
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
35.639, -97.532

Social media image showing a tree blown down. Time is radar estimated.

Hail, Oklahoma

When
June 25, 9:12 PM CST
Where
Oklahoma County, 5.06 mi NW of Edmond
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.697, -97.550

Hail, Oklahoma

When
June 25, 9:13 PM CST
Where
Oklahoma County, 3.82 mi WNW of Edmond
Measured
1 in hail
Reported by
Public
Coordinates
35.678, -97.539

MPing report.

Thunderstorm Wind, Oklahoma

When
June 25, 9:18 PM CST
Where
Oklahoma County, 4.07 mi ENE of Arcadia Lake
Measured
61 kt (70 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
35.667, -97.300

Three power poles blown down near the intersection of U.S. Route 66 and North Hiwassee Road.

Thunderstorm Wind, Oklahoma

When
June 25, 9:19 PM CST
Where
Oklahoma County, 2.96 mi NE of The Village
Measured
70 kt (81 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
35.601, -97.514

Social media image showing multiple power poles snapped and traffic lights damaged. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:19 PM CST
Where
Oklahoma County, 2.02 mi ENE of Nichols Hills
Measured
70 kt (81 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
35.565, -97.509

Social media image showing at least one power pole snapped. Time is radar estimated.

Hail, Oklahoma

When
June 25, 9:21 PM CST
Where
Oklahoma County, 4.91 mi W of Edmond
Measured
0.75 in hail
Reported by
Public
Coordinates
35.641, -97.567

MPing report.

Thunderstorm Wind, Oklahoma

When
June 25, 9:23 PM CST
Where
Oklahoma County, 2.58 mi ENE of Nichols Hills
Measured
78 kt (90 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
35.568, -97.500

Significant damage to the roof of a multiple story office building due to thunderstorm wind. This included a large section of roof covering and decking blown off. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:30 PM CST
Where
Oklahoma County, 4.65 mi W of Jones
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.580, -97.372

Tree blown down, blocking portions of the roadway, near the intersection of Douglas Boulevard and Northeast 108th Street. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:33 PM CST
Where
Oklahoma County, 0.44 mi SSE of Forest Park
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.504, -97.448

Tree blown down onto a house. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:37 PM CST
Where
Oklahoma County, 0.91 mi WNW of Del City
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.454, -97.455

Powerline blown down. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:43 PM CST
Where
Oklahoma County, 0.95 mi WNW of Midwest City
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
35.464, -97.406

Social media images showing multiple power poles blown down near the intersection of Air Depot Boulevard and Reno Avenue. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:43 PM CST
Where
Oklahoma County, 0.59 mi NE of (Tik)tinker Afb
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
35.417, -97.383

Tinker Air Force Base (KTIK) observation.

Thunderstorm Wind, Oklahoma

When
June 25, 9:43 PM CST
Where
Oklahoma County, 1.95 mi S of Del City
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.422, -97.442

Powerline blown down. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:44 PM CST
Where
Oklahoma County, 2.25 mi ESE of Midwest City
Measured
70 kt (81 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.449, -97.352

Significant damage to the roof of a Braum's Ice Cream and Dairy Store due to thunderstorm wind. This included a large section of roof covering and decking blown off. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:45 PM CST
Where
Oklahoma County, 2.58 mi SE of Midwest City
Measured
70 kt (81 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
35.435, -97.356

Social media image showing the exterior wall of a strip mall collapsed due to thunderstorm wind. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:46 PM CST
Where
Oklahoma County, 0.59 mi NE of (Tik)tinker Afb
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
35.417, -97.383

Tinker Air Force Base (KTIK) observation.

Thunderstorm Wind, Oklahoma

When
June 25, 9:47 PM CST
Where
Oklahoma County, 0.59 mi NE of (Tik)tinker Afb
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
35.417, -97.383

Tinker Air Force Base (KTIK) observation.

Thunderstorm Wind, Oklahoma

When
June 25, 9:50 PM CST
Where
Oklahoma County, 2.21 mi ENE of (Tik)tinker Afb
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
35.421, -97.353

Social media image showing a large tree uprooted. Time is radar estimated.

Thunderstorm Wind, Oklahoma

When
June 25, 9:51 PM CST
Where
Oklahoma County, Choctaw
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
35.490, -97.270

Social media image showing a large tree limb blown down. Time is radar estimated.

Hail, Oklahoma

When
June 25, 9:54 PM CST
Where
Oklahoma County, 2.19 mi WNW of The Village
Measured
1.5 in hail
Reported by
Public
Coordinates
35.587, -97.583

MPing report.

Hail, Oklahoma

When
June 25, 9:55 PM CST
Where
Oklahoma County, 5.53 mi W of Edmond
Measured
1 in hail
Reported by
Public
Coordinates
35.657, -97.578

MPing report. Additional social media confirmation.

Hail, Oklahoma

When
June 25, 9:57 PM CST
Where
Oklahoma County, 4.91 mi W of Edmond
Measured
1 in hail
Reported by
Public
Coordinates
35.641, -97.567

MPing report.

Thunderstorm Wind, Oklahoma

When
June 25, 9:57 PM CST
Where
Oklahoma County, 6.45 mi S of Choctaw
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.397, -97.266

Multiple camper trailers blown over. Time is radar estimated.

Hail, Oklahoma

When
June 25, 10:00 PM CST
Where
Oklahoma County, 1.01 mi WSW of The Village
Measured
1.75 in hail
Reported by
Public
Coordinates
35.566, -97.567

Social media image with ruler measurement. Time is radar estimated.

Hail, Oklahoma

When
June 25, 10:00 PM CST
Where
Oklahoma County, 1.72 mi N of The Village
Measured
2 in hail
Reported by
Public
Coordinates
35.595, -97.550

Time is radar estimated.

Hail, Oklahoma

When
June 25, 10:06 PM CST
Where
Oklahoma County, 2.28 mi WSW of Nichols Hills
Measured
0.75 in hail
Reported by
Public
Coordinates
35.534, -97.576

MPing report.

Hail, Cleveland

When
June 25, 11:12 PM CST
Where
Cleveland County, 1.56 mi ENE of Moore
Measured
1 in hail
Reported by
Public
Coordinates
35.351, -97.466

Social media image. Time is radar estimated.

Hail, Cleveland

When
June 25, 11:17 PM CST
Where
Cleveland County, 0.37 mi NNW of Moore
Measured
0.75 in hail
Reported by
Public
Coordinates
35.345, -97.492

MPing report.

Hail, Cleveland

When
June 25, 11:19 PM CST
Where
Cleveland County, 1.32 mi NW of Moore
Measured
0.75 in hail
Reported by
Public
Coordinates
35.355, -97.505

MPing report.

Hail, Cleveland

When
June 25, 11:19 PM CST
Where
Cleveland County, 0.43 mi WSW of Moore
Measured
0.75 in hail
Reported by
Public
Coordinates
35.337, -97.497

MPing report.

Hail, Cleveland

When
June 25, 11:32 PM CST
Where
Cleveland County, 3.14 mi SSW of Moore
Measured
0.75 in hail
Reported by
Public
Coordinates
35.301, -97.518

MPing report.

Hail, Cleveland

When
June 25, 11:33 PM CST
Where
Cleveland County, 3.33 mi NW of (Oun)norman Westheimer Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
35.287, -97.507

MPing report.

Hail, Cleveland

When
June 25, 11:38 PM CST
Where
Cleveland County, 1.65 mi WNW of (Oun)norman Westheimer Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
35.261, -97.496

MPing report.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyWarnings in Oklahoma, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1193889, 1193891, 1193898, 1193899, 1193901, 1193902, 1194638, 1193960, 1193982, 1193983, 1193978, 1222703, 1193996, 1194312, 1194023, 1194024, 1194040, 1194090, 1194091, 1194092, 1194093, 1194097, 1194103, 1194301, 1194647, 1194105, 1194299, 1194106, 1194645, 1194304, 1194108, 1194109, 1194110, 1194625, 1194282, 1194104, 1194111, 1194113, 1194277, 1194278, and more.